# SDR SWAA2022031676261

- Difficulty date: February 21, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-20 AFT PIT. RH 'Z-ANGLE' CORRODED ON UPPER SURFACE BETWEEN STATIONS 727H-767. / [01] REMOVED CORROSION DAMAGE FROM UPPER SURFACE OF AFT CARGO RH ZEE ANGLE STA 727H TO 767 AND VERIFIED WITH 10X MAG GLASS IAW SRM 53-00-53-1A-2 STEP 2D.;[02] VERIFIED MATERIAL LOSS: ORIGINAL T= .040' REMAINING T= .034' LOSS= .006' LIMIT= .004'. RH ZEE STA 727H TO 767 IS OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DET D;[03] TOOLING INFO FOR STEP 2. AAR 36646 CL DUE 10JUN22;[04] VERIFIED STEP 1 ;2 AND 3.;[05] CUTOUT DAMAGE SECTION OF Z ANGLE AT BETWEEN STA 727G -727H AND REMOVED 727H TO 767 IAW SRM 53-00-53-2R-5 REPAIR 5;[06] VERIFIED MATERIAL ID FOR Z ANGLE REPAIR PARTS BAC1496-377-7075 T6 TAG # A108169 IAW SRM 53-00-53-2R-5 REPAIR 5;[07] VERIFIED STEPS 5 & 6 ARE COMPLETE;[08] VERIFIED ITEMS 5 THROUGH 7;[09] FABRICATED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[10] VERIFIED ITEM 9;[11] VERIFIED ITEM 9 OK TO TREAT AND PRIME;[12] APPLIED ALODINE AND PRIMER Z ANGLE REPAIR PARTS AND BARE METAL AREAS IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[13] VERIFIED ITEM 12;[14] VERIFIED STEPS 12 AND 13;[15] OK GIVEN TO INSTALL Z ANGLE;[16] INSTALLED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5 AND DWG 146A7500 REV:-;[17] VERIFIED ITEM 16;[18] VERIFIED STEPS 16 AND 17;[19] OK GIVEN TO APPLY CIC;[20] APPLIED CIC Z ANGLE REPAIR PARTS IAW AMM 51-21-91-620-802;[21] VERIFIED ITEM 20;[22] VERIFIED STEPS 20 AND 21; JOB COMPLETE; AUDIT C/W
